# SDR IPXA11565657

- Difficulty date: March 9, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 25,604 hours, 12,402 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CAPT SEAT (4EA) LWR SEAT TRACKS ARE CORRODED.  REPLACED SEAT TRACKS IAW AMM 25-11-01-2.
